Supercompact cardinals, trees of normal ultrafilters, and the partition property

Journal of Symbolic Logic 51 (3):701-708 (1986)
Suppose κ is a supercompact cardinal. It is known that for every λ ≥ κ, many normal ultrafilters on P κ (λ) have the partition property. It is also known that certain large cardinal assumptions imply the existence of normal ultrafilters without the partition property. In [1], we introduced the tree T of normal ultrafilters associated with κ. We investigate the distribution throughout T of normal ultrafilters with and normal ultrafilters without the partition property
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274023
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,422
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

200 ( #18,632 of 1,924,770 )

Recent downloads (6 months)

2 ( #308,315 of 1,924,770 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.